| Catalog Number |
151640707 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Loss of Range of Motion (2032)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had original surgery done by the surgeon at the hospital on (b)(6) 2023.The patient complained that the knee felt tight and they had limited range of motion.The surgeon was able to pull up patient records and it showed they were implanted with a sz 7, 7mm fb ps insert.He felt the patient would benefit from going down in poly thickness.The 7mm insert was removed and a sz 7, 5mm insert was trialed.The knee was less stiff and the surgeon was able to run it through a more1818910-2024-24147 full range of motion.The real insert was opened and implanted.No delays or adverse events took place.The closing process began.Unknown surgical delay.Doi: (b)(6) 2023 dor: (b)(6) 2024 affected side: right knee.
Additional Manufacturer Narrative
Product complaint #:(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received states that there was no surgical delay to report.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.